# SDR DHL9974215C

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING COVE PANEL SUPPORT ROD INBD ATTACH ANGLE CRACKED UNDER INBD END OF NR 13  SPOILER PANEL.  REMOVED AND REPLACED ANGLE PER SRM 51-30-2, N/R 2324.
